Lexapro withdrawal bloating

Common Questions and Answers about Lexapro withdrawal bloating

lexapro

I have been taking lexapro for 3 years. I decided to get off of lexapro; it was not working. Plus, I do not want to keep depending on it. I want to see what I can do on my own. I was taking 10 mg and cut it in half and took 5 mg for one week. I have not had any for one week. I am experiencing stomach problems (especially in my morning), heartburn, indigestion, and a strange (heat) sensation in my chest area. Is this normal? What can I do to help? How long will this last?
It took me months of worry to discover this, then I had to go through months of withdrawal to get off Lexapro. Lexapro is an addictive drug just like any other addictive drug. After withdrawal, I did not get my period for another six months. I am finally normal again. I will never ever take Lexapro again and do not recommend it to any woman who wishes to have children.
I'm also in the process of going through Lexapro withdrawal, and it's not fun. I was put on Lexapro by one of the University physicians where I was attending college, to help me with GAD. I was so stressed out from school (being that I also have a wife and kids) that I was having periods of anxiety where I would almost pass out from shortness of breath, so the physician thought that Lexapro would help me out.
i would very much like to hear from someone who is experiencing withdrawal symptoms after stopping taking lexapro....on the advice of my physician i cut my 20mg dose in half for 2 weeks and then totally stopped taking the medication....i have been experiencing nausea and dizziness and am very light headed....after calling my md he suggested i go back on the lexapro. i am not experiencing any drastic mood swings or severe crying spells..
and do the every third day thing for a couple of weeks until the lexapro gets into my system. This withdrawal stuff really freaked me out.
However, ever since I started to cut it down I have been having extreme bloating and numbness under my chin. I realize that I need to lose some more weight but I have actually lost weight. I know that clonazepam depresses the CNS. Could this be how I will ALWAYS feel without clonazepam? It's a horrible feeling. My whole face feels numb. I have been extremely irritable. And it just only started since I have neen lowering my clonazepam. I feel really goofy and out of it at times.
My doctor wants me to start Lexapro but he wants me to wait until Zoloft is completely washed from my system. How many days do I have to put up with this ****? Any answers or advise is much appreciated. You know the medical world tells us that you cant become dependant or addicted to these meds but I tend to dissagree the more I read about people having discontinuation syndrome after following doctors orders on a good weening off process.
Some good news - I've been off Lexapro for 5-6 weeks and the miserable withdrawal symptoms are all gone except for some vertigo issues for which my doctor put me on Claritan-D. For about 10 days I thought I was going crazy and had enormous sympathy for people battling mental disorders such as bi-polarism. By the end of two weeks, things were much better. I was very nervous about the depression/anxiety coming back and they have, but in a manageable way.
This is actually about my withdrawal from Lexapro, which I think might help people on this board since withdrawal from most SSRIs produce the same effects. I started tapering off Lexapro a week ago. For about three months I was already on a really low dose: 5 mg. Then two weeks ago I tapered down to .25 mg (I think. Quarter of a ten mg pill so it was pretty small). I stayed on this ridiculously small dose for a week, feeling slightly nauseated but otherwise o.k.
com/Q/How_bad_is_Tramadol_withdrawal Question - How bad is Tramadol WIthdrawal? Answer - Ultram (Tramadol) Withdrawal Tramadol is highly addictive. Normally your doctor would reduce intake slowly. Various withdrawal effects may include shakes, shivers, diarrhea, nausea, and possible flu-like symptoms. Not all people experience will all withdrawal symptoms, and some people may experience others not listed here.
I'm currently on Lexapro for my anxiety but recently I've been having headaches, hot flushes, breast tenderness, bloating. My MD thinks it's PMS. He is planning on switching me from Lexapro to Zoloft and give me supplements. Will there be any withdrawal or any side-effects if I make the switch in a day - take my last Lexapro on day 1 and then just take Zoloft on day 2? I've read postings about the side-effects and I'm concerned.
its so small... My question is, Is it possible for me to be having some little withdrawal symptoms from the lexapro that late after quitting? B/c last year I quit cold turkey almost and had stomach bloatedness BAD! And do you think my nervous stomach could be from not taking the lexapro? and not getting tired at night? I may go back on the lexapro if this doesnt stop soon... b/c I know it helped me in the past, but I just hate staying on something over 5-6 months at a time. Thanks guys!
Hello Everyone! Well done! Well Played! Welcome to a New Thread!
I went 3 days without effexor before starting lexapro...and had withdrawal symptoms, it was bad...and am glad that I am off that drug.
and he told me about weaning and withdrawal. alot of drs. don't tell you and they don't put it on the bottles. i hope you start feeling better soon. how long have you been weaning? take care.
Last summer (2009) I started to develop morning nausea and appetite loss. I was also belching a lot which brought little relief to stomach bloating that went along with it. I also developed upper abdominal pain half way in between my sternum and belly button. I wound up going to the doc's who thought it was probably some acid production issue. He said to take Prilosec OTC for a couple weeks and if I wasn't better, go see a gastroenterologist.
It's day 10 of my effexor withdrawal and I'm not really feeling any mental or emotional upheaval (oddly enough). I'm just plain physically sick with the nausea and dizziness mostly. Anyway, I've done some research on an essential amino acid called L-trytophen that supposed to have some regulating properties for the seratonin level in the brain. I suppopse that if we are not getting enough of it in our diets, then supplements are available.
I started taking Lexapro again. It can't hurt to try. I'm also been taking more Xanax than usual. I always have a few good months, then a few bad ones. I love life when I don't have to rely on the Xanax. Thanks and good luck.
If you take Effexor for too long it will be very hard to quit it, I know from experience. For me Lexapro worked with no side-effects, but its not the same for everyone. Effexor is just a really bad medicine, don't take it if you have a choice of something else.
Be very careful with this drug. It contains propoxyphene which is a synthetic opiate similar to cocaine except that the withdrawal period is much longer. Here in South Africa the drug is sold as Lentogesic and I am having severe withdrawal sympotoms after having taken it for many years for migraine. Any help in coping with the withdrawal would be appreciated by anyone out there.
my pdoc is switching me to prozac from lexapro. We are titrating the lexapro and adding the prozac. i was on 30 mg of lexapro and am down to 20 and added the 20 mg prozac. Tomorrow I will be dropping the lexapro to 10 and keeping the prozac at the same dose. I have had this doc for years and really like and trust him. The problem is that I am feeling very depressed. he said I would be feeling better in 4 to 7 days but that has not happened so far. Has anyone experienced this? Thanks.
I've been off of mine for 4 days now and I don't know I would have started on it in the first place had I known what the withdrawal would be like. I've been on Zoloft and Wellbutrin in the past and neither were even close to the severity of coming off of this one. The zapping feeling in my head and eyes is awful as well as the tingling in my hands. I haven't slept more than 4 hours a night in about a week so it's just hitting me all around.
I have gone through the withdrawal symptoms like nervousness (the shakes), weird dreams, pressure in my head as though my brain is swelling, confusion, eyesight problems, a "deep" dizziness (in short bouts), insomia, loud ringing in my ears, achiness, and flu like symptoms. I was on 125 mg. per day. I started with 75 mg. for one week, 37.5 for one week, then off of it. Withdraw symptoms were bad, so being what I knew best for me, I am opening a 75 mg.
When I decided in March of last year to stop the effexor, even with tapering off of it like my Doctor told me, I still had bad withdrawal. I ended up stopping effexor and then joining weight watchers, that seemed to help my depression more than any medications. Good luck to you. You also have to remember that everyone reacts different to medications. What made me gain weight may make you lose. Good luck!
MedHelp Health Answers